# SDR USAA950997

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 947.5-967
- Part time: 27,584 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 4 INCH CORROSION BS 947.5 TO BS 967 RBL 45 ON FLOOR BEAM T-CAP.  FABRICATED NEW T-CAP 18 INCHES LONG, REPAIRED PER SRM 53-00-51.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (M)
